White Spots Do Not Improve In The Child’s Eyeballs?

Illustration of White Spots Do Not Improve In The Child’s Eyeballs?
Illustration: White Spots Do Not Improve In The Child’s Eyeballs? areaoftalmologica.com

Hello morning ank I suffer from eye pain already brobat to sp eyes diornea his eyes have white spots when checked there are smcem jelly items so cleaned using katenbad when I open the bandage I see there is still a little TPI GK as big as I haven’t been cleaned I control again to the doctor why not GK anything the possibility can be enlarged again GK eye drops the doctor has already finished I bought again dangerous diapotik not the use of eye drops like floksa minidose you use continuously I beg the answer thank you

1 Answer:

Hello Mamah,


White patches on the eye can be caused by many factors such as infection, keratitis, corneal ulcer, pinguecula, pterygium, eye color disorders, and malignancies in the eye. To ensure the cause is needed a direct inspection. Your action to take your child to the eye doctor is very appropriate.


If at this time the white spots are still present and the drops have run out, I suggest that your child be brought back to the ophthalmologist who treats them so that further evaluation of treatment results can be carried out and if necessary the doctor will provide further treatment.


The eye drops you mentioned contain ofloxacin, an antibiotic used to treat bacterial infections. The use of eye drops must be on the doctor's advice and under the supervision of a doctor. Patients are not allowed to extend the treatment period or buy the same eye drops without consulting directly with the treating doctor.


While waiting for the control to the doctor, you should not give new eye drops first, other than that try to keep the child from rubbing his eyes, provide protection to the eyes so as not to conquer dust and smoke, and adjust the lighting and distance when watching TV. Try also so that children do not force their eyes and rest their eyes regularly.


Hope it helps you,


Thank you

: by

Related Question

Can You Take Thiamphenicol With Paracetamol?

Can You Take Thiamphenicol With Paracetamol?

(1 year ago)

Hello, my child has a fever and is vomiting so I give biothicol and paracetamol together, can I?...

Blackened Face After Using Skin Care.?

Blackened Face After Using Skin Care.?

(1 year ago)

Hello, I want to ask, I’m a nursing mother and my face looks black when I’m not doing treatments, finally I tried to use skincare which he said can whiten my face but i...

What Good Eye Medicine?

What Good Eye Medicine?

(1 year ago)

For permission, I want to ask what is the best gambang looking eye medicine. Because my eyes ached and shed tears when I thought of the light of the day. And I’ve had a consu...

Leave a Reply

Your email address will not be published. Required fields are marked *